# SDR HNAA2014040400119

- Difficulty date: April 4, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 56,350 hours, 63,348 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Prop De Ice
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED INTERMITTENTLY DURING FLIGHT.  INSPECTED NR 1 BRUSH BLOCK CONNECTOR AND FOUND TO BE CONTAMINATED WITH DEICE FLUID.  CLEANED AS REQUIRED STANDARD PRACTICE. GROUND RAN ACFT.  OPS CHECKED NORMAL.
